Zanis D 50 mg/500 mg/10 mg Tablet


Overview

Uses of Zanis D Tablet
Zanis D 50 mg/500 mg/10 mg Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, joint pain, dental pain, osteoarthritis, rheumatoid arthritis or period pain.
Zanis D Tablet side effects
Common
  • Nausea
  • Vomiting
  • Stomach pain
  • Indigestion
  • Heartburn
  • Loss of appetite
  • Diarrhoea
How to use Zanis D Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Zanis D 50 mg/500 mg/10 mg Tablet is to be taken with food.
How Zanis D Tablet works
Zanis D 50 mg/500 mg/10 mg Tablet is a combination of three medicines: Diclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Diclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.
Zanis D Tablet related warnings
Alcohol
CAUTION
Taking Diclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Zanis D 50 mg/500 mg/10 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Zanis D 50 mg/500 mg/10 mg Tablet during lactation. Please consult your doctor.
Driving
Do not drive unless you are feeling well.
Zanis D 50 mg/500 mg/10 mg Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
Kidney
CAUTION
Zanis D 50 mg/500 mg/10 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Zanis D 50 mg/500 mg/10 mg Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Zanis D 50 mg/500 mg/10 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Zanis D 50 mg/500 mg/10 mg Tablet may be needed. Please consult your doctor.
However, the use of Zanis D 50 mg/500 mg/10 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Zanis D 50 mg/500 mg/10 mg Tablet
₹5.86/Tablet
₹11.15/Tablet
90% costlier
Muscodac Tablet
Indchemie Health Specialities Pvt Ltd
₹11.05/Tablet
89% costlier
Xeroflam S Tablet
Helios Pharmaceuticals
₹7.2/Tablet
23% costlier
Flanzen DP 50 mg/500 mg/10 mg Tablet
Maneesh Pharmaceuticals Ltd
₹8.47/Tablet
45% costlier
Serip Dsp Tablet
Bennet Pharmaceuticals Limited
₹5.5/Tablet
save 6%

Expert Advice

video imgplay img
  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how Zanis D 50 mg/500 mg/10 mg Tablet affects you.
  • Avoid consuming alcohol when taking Zanis D 50 mg/500 mg/10 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Patient Concerns

Questions Related to Zanis D

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Zanis D 50 mg/500 mg/10 mg Tablet?

FAQs

Q. What are the storage condition for Zanis D?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Q. What is Zanis D?
Zanis D is a combination of three medicines: Diclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Zanis D?
Yes, Zanis D is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking Zanis D when my pain is relieved?
Zanis D is usually used for a short-term and can be discontinued when the pain is relieved. However, Zanis D should be continued if you are advised by your physician to do so.
Q. Can the use of Zanis D cause nausea and vomiting?
Yes, the use of Zanis D can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Zanis D cause dizziness?
Yes, the use of Zanis D can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Zanis D?
The use of Zanis D is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Zanis D with vitamin B complex?
Zanis D can be taken with vitamin B-complex preparations. Zanis D helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can I take Zanis D for stomach pain?
No, Zanis D preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Zanis D cause damage to kidneys?
No, taking higher than the recommended dose of Zanis D can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
Manufacturer/Marketer Address
Bhel, Ancilliary Estate ,Haridwar, Uttarakhand ,Pin Code : 249403
One of the following vendor pharmacies will deliver Zanis D 50 mg/500 mg/10 mg Tablet: SWP, NTL, RPC, OWN, NNP, JJE, BJP, SGC, VTR, VDH, DGN, WHL, UVD, TSS, PRE, ATL, THP, AMM, NEO, HTV, ADE, BKB, BRC, SMN, AFT, AVC, BHA, HIP, ISI, AVS, AHP, XMX, DZY, SHD, SDE, TRP, JHC, AMH, MIL, MDI, BAL, RSS, PRL, MJT, PEN, HLT, VRS, NAS, VUR, JVN, MKE, JVO, APS, BLE, NDP, SDM, SAF, CTP, NXT, EPR, BIO, BLP, SVS, ALY, ABL, GPT, SSI, OHM, ESY, CZT, BLS, GLD, GHR, NSL, ANS, KLC, SNG, TNH, MIP, STA, FTP, NEW, LCC, SVH, PSF, NXG, USF, RDH, DLP, OMV, GEO, MBP, PPR, NVL, JIV, GBL, DYL, TAT, KBC, AVB, QTM, MDN, IPP, CPK, HLP, JLI, YAG, KHC, VVN, AAR, AVL, NBG, PNQ, HTS, AGT, HSM, EVP, PLT, SLC, RUS, IMC, JSL, NLG, BHM, PMA, PTI, VEM, UPA, 4IT, SWA, SBC, IPL, 9MM, KIS, NTB, BNT, PHC, RHW, FIP, SSS, MAP, BNC, KHH, DHP, BGS, MSD, ALC, HPP, SBL, ADT, ZEL, AAY, PWN, KAL, MLC, NWP, FRS, NPH, MPC, PRN, AXM, GBB, KHP, MTD, ARD, BAP, BMJ, BJR, ATP, EEC, OBS, NFP, JBT, AVW, AMR, SAA, GMA, KHD, MAX, SCP, AYU, DPP, PRT, SRG, GTF, PNT, SHG, PRC, DAD, NNH, MDH, RPA, MTM, CMC, RAC, TOM, RVC, WAD, BDI, BDN, FGH, HNP, KMC, MRS, SMS, BHP, HPC, PHN, SLN, CNE, SPF, ASP, HMP, WSI, HGI, SYN, NPS, SBA, RWL, DPL, WHP, RVA, VJS, AYN, DVH, APT, UMP, NLC, HCP, GTC, SNL, GLM, HBV, CMD, LAG, KRR, BBN, STO, SCH, SAH, SPD, LIP, DHR, DLY, MOM, EMB, HZF, BSN, UHP, DYG, RYL, ZVP, SNH, PTP, WPL, RKS, VOP, DAO, BSL, AAA, VHP, EPS, EAN, OLT, MNS, GFL, KIM, GPP, CLT, AYM, LHP, USM, ANT, SHN, DRA, HWS, DFP, LHA, SBN, VSL, OIP, PSE, RRP, FRM, MDO, SGH, BTM, 1MH, RWP, QLF, STS, ENP, RTL, SOF, RSA, RGH, LMS, GGL, XPR, CRN, RPP, HAT, VSC, RDR, O4O, MAM, OWP, INC, RPI, SPV, ADF, SHC, BHS, KNH, SIO, ABP, ANP, BBS, RHL, GDA, SJP, NCG, GNC, NVY, HEX, NLP, WDE, HSP, EQN, IAD, CHP, MFN, GHC, TAP, PVP, PAP, ZPR, MKT
MRP
58.56
10 tablets in 1 strip
ADD TO CART
Best Price ₹46.85
20% OFF
Use Coupon HEALTH1020 during checkout
cross img